# SDR REXA2022051200844

- Difficulty date: March 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR STRUCTURE, MACHINED BRACKET IS CORRODED AT LBL 2.6, FS 517.00	REMOVED AND REPLACED BRACKET I.A.W. CRJ 900 SRM'S #51-40-11-001-001-A01, 51-42-28-001-001-A01, + 51-42-21-001-001-A01.
